# SDR FDEA201109284184

- Difficulty date: September 28, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 40,928 hours, 16,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5397455400400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CROSSBEAM AT FR62 FOUND CORRODED AFT CARGO CROSSBEAM AT FR 62 REPLACED IAW SRM 51-40-21, MAJOR REPAIR.
